Advanced Search
MyIDEAS: Login

Vladimir Lvovich Levin

Contents:

This is information that was supplied by Vladimir Levin in registering through RePEc. If you are Vladimir Lvovich Levin , you may change this information at the RePEc Author Service. Or if you are not registered and would like to be listed as well, register at the RePEc Author Service. When you register or update your RePEc registration, you may identify the papers and articles you have authored.

Personal Details

First Name: Vladimir
Middle Name: Lvovich
Last Name: Levin
Suffix:

RePEc Short-ID: ple488

Email:

The above email address does not seem to be valid anymore. Please ask Vladimir Lvovich Levin to update the entry or send us the correct address. Thank you.

Homepage:
Postal Address:
Phone:

Affiliation

Laboratory of Mathematical Economics
Central Economics and Mathematics Institute (CEMI)
Russian Academy of Sciences (RAS)
Location: Moscow, Russia
Homepage: http://mathecon.cemi.rssi.ru/
Email:
Phone: (095) 1291011
Fax: (095) 3107015
Postal: 47 Nakhimovsky prospect, 117418, Moscow
Handle: RePEc:edi:lmrasru (more details at EDIRC)

Lists

This author is featured on the following reading lists, publication compilations or Wikipedia entries:
  1. Russian Federation Economists

Works

as in new window

Articles

  1. Herden, Gerhard & Levin, Vladimir L., 2012. "Utility representation theorems for Debreu separable preorders," Journal of Mathematical Economics, Elsevier, vol. 48(3), pages 148-154.
  2. Levin, Vladimir L., 2010. "On social welfare functionals: Representation theorems and equivalence classes," Mathematical Social Sciences, Elsevier, vol. 59(3), pages 299-305, May.
  3. Levin, Vladimir L., 2010. "On collective utility functions admitting linear representations," Journal of Mathematical Economics, Elsevier, vol. 46(3), pages 364-371, May.
  4. Levin, Vladimir L., 2009. "New axiomatic characterizations of utilitarianism," Mathematical Social Sciences, Elsevier, vol. 58(1), pages 15-24, July.
  5. Levin, Vladimir L., 1997. "Reduced cost functions and their applications," Journal of Mathematical Economics, Elsevier, vol. 28(2), pages 155-186, September.
  6. Levin, V. L., 1991. "Some applications of set-valued mappings in mathematical economics," Journal of Mathematical Economics, Elsevier, vol. 20(1), pages 69-87.

Statistics

Most cited item

Most downloaded item (past 12 months)

Access and download statistics for all items

Corrections

For general information on how to correct material on RePEc, see these instructions.

To update listings or check citations waiting for approval, Vladimir Levin should log into the RePEc Author Service

To make corrections to the bibliographic information of a particular item, find the technical contact on the abstract page of that item. There, details are also given on how to add or correct references and citations.

To link different versions of the same work, where versions have a different title, use this form. Note that if the versions have a very similar title and are in the author's profile, the links will usually be created automatically.

Please note that most corrections can take a couple of weeks to filter through the various RePEc services.